# SDR COMA2011071550044

- Difficulty date: July 14, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N427CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7460
- Aircraft time: 24,540 hours, 20,449 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300221
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM DTW RECEIVED GEAR DISAGREE WARNING MSG.  EMERGENCY DECLARED, A/C RETURNED TO DTW AND LANDED SAFELY.  REMOVED AND REPLACED NOSE LANDING GEAR WOW NR 1 HARNESS.
